×

On Tauberian constants for the (D,lambda) summability. (English) Zbl 0476.40004

MSC:

40E05 Tauberian theorems
40D10 Tauberian constants and oscillation limits in summability theory
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Agnew R. P.: Abel transforms and partial sums of Tauberian series. Ann. of Math. 50 (1949), 110-117. · Zbl 0032.15203
[2] Agnew R. P.: Tauberian series and their power series transforms. Ann. Soc. Polon. Math. 25 (1952), 218-230. · Zbl 0048.29405
[3] Hadwiger H.: Über ein Distanz-theorem bei der A-limitierung. Comment. Math. Helv. 16 (1944), 209-214. · Zbl 0028.39108
[4] Hardy G. H.: Divergent series. Oxford 1949. · Zbl 0032.05801
[5] Hartman P.: Tauber’s theorem and absolute constants. Amer. J. Math. 69 (1947), 599-606. · Zbl 0034.18601
[6] 16] Jarník V.: Diferenciální počet II. Praha 1956.
[7] Jukes K. A.: Ordinary, strong and absolute Tauberian constants. Proc. of London Math. Soc. XXII (1971), 747-768. · Zbl 0213.08303
[8] Maddox I. J.: Tauberian constants. Bull. of London Math. Soc. 1 (1969), 193 - 200. · Zbl 0181.06202
[9] Wintner A.: On Tauber’s theorem. Comment. Math. Helv. 20 (1947), 216-222. · Zbl 0035.04305
[10] Zeller K.: Theorie der Limitierungverfahren. Springer Verlag 1958.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.